# SDR USAA061118

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 12,257 hours, 12,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOPSIDE OF FLOORBEAM CORRODED AROUND (3) NUTCLIPS -Y1292/-Y1162.  REMOVED AND INSTALLED NEW BEAM PER SRM 52-72-11; CORROSION TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1" BY 1".
